# SDR DALA2025011300276

- Difficulty date: January 8, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 15,111 hours, 7,026 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI: 53-61-43-02. LEFT INBOARD SEAT TRACK IN AREA AFT OF FRAME 71, MULTIPLE AREAS OF CORROSION. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0573:5300-2016/004 00353 CMOR COMPLIED WITH ER/A PRI 622670-14 REV 0 REV 1 REV 2 AND FINAL ER/ A 622670-14 REV ORIGINAL, REPLACED AFT SECTION WITH REPAIR SPLICE SECTION. (LP# 0750511)
